# SDR VNAA202206131111

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 14,601 hours, 13,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR DUE TO FUSELAGE SKIN BETWEEN FS 364.00 AND FS 379.00 AND STR 22R- STR 23R /  COMPLIED WITH EDDY CURRENT OF CUT OUT SECTIONS OF REPAIR AREA SURROUNDING FS 364.00, FS 379.00, AND STR 22R-23R USING REO 690-53-21-1520 REV. P2 AND CRJ900 NDTM 51-20-006. AREA FOUND TO BE FREE OF CRACKS. SEE REMAINING LABOR ROWS OF TASK FOR COMPLETION OF PERMANENT REPAIR. PERFORMED RII INSPECTION OF PERMANENT REPAIR COMPLETED BY MHIRJ TECHNICIAN FOR REO 690-53-21-1520 IAW REO INSTRUCTIONS. REPAIR HAS BEEN FOUND TO BE SATISFACTORY AND AIRCRAFT IS APPROVED FOR RETURN TO SERVICE. FINAL REO AND MHIRJ AIRCRAFT STATEMENT OF WORK FORMS STILL NEED RECEIVED AND DOCUMENTED. FAA FORM 337 NEEDS COMPLETED. RECEIVED THE FINAL REO APPROVAL AND THE STATEMENT OF WORK. COMPLETED AND SEND FORM 337. COMPLIED WITH THE NEW WEIGHT AND BALANCE. AIRCRAFT IS APPROVED FOR RETURN TO SERVICE."
